Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with AML M2. Unable to have chemotherapy. What would be life expectancy?

My cousin was diagnosed with AML M2 on March 12/13. As of Tuesday, April 9/13 he is unable to have chemotherapy due to his red cell count being too low. Seeing as it has been a full month since diagnosis, may I ask as to what the life expectancy would be for him, if he remains unable to take the chemotherapy treatment. Tx Allan
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist 's  Response
Dear Allan,
your cousin needs packed red blood cell transfusion to raise the counts and the hemoglobin and can be started with chemotherapy. keeping him without any treatment as per my experience life expectancy is not more than six months. If resources permit and the other parameters permit he may be a case of bone marrow transplant. Your onco hematologist can guide you.
Dr. J. Ticku
Answered: Tue, 11 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor